Volume 19, Issue 1
Orthogonal Piece-Wise Polynomials Basis on an Arbitrary Triangular Domain and Its Applications

Jia Chang Sun

DOI:

J. Comp. Math., 19 (2001), pp. 55-66

Published online: 2001-02

Preview Full PDF 447 1385
Export citation
  • Abstract

This paper present a way to construct orthogonal piece-wise polynomials on an arbitrary triangular domain via barycentric coordinates. A boundary value problem for Laplace equation and its eigenvalue problem can be solved as two applications of this approach.

  • Keywords

Orthogonal piece-wise polynomials Triangular domain Eigen-decomposition

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-55, author = {}, title = {Orthogonal Piece-Wise Polynomials Basis on an Arbitrary Triangular Domain and Its Applications}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {1}, pages = {55--66}, abstract = { This paper present a way to construct orthogonal piece-wise polynomials on an arbitrary triangular domain via barycentric coordinates. A boundary value problem for Laplace equation and its eigenvalue problem can be solved as two applications of this approach. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8957.html} }
TY - JOUR T1 - Orthogonal Piece-Wise Polynomials Basis on an Arbitrary Triangular Domain and Its Applications JO - Journal of Computational Mathematics VL - 1 SP - 55 EP - 66 PY - 2001 DA - 2001/02 SN - 19 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/8957.html KW - Orthogonal piece-wise polynomials KW - Triangular domain KW - Eigen-decomposition AB - This paper present a way to construct orthogonal piece-wise polynomials on an arbitrary triangular domain via barycentric coordinates. A boundary value problem for Laplace equation and its eigenvalue problem can be solved as two applications of this approach.
Jia Chang Sun. (1970). Orthogonal Piece-Wise Polynomials Basis on an Arbitrary Triangular Domain and Its Applications. Journal of Computational Mathematics. 19 (1). 55-66. doi:
Copy to clipboard
The citation has been copied to your clipboard